# SDR ASOA201101424

- Difficulty date: August 2, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 16,663 hours, 11,571 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT FLOOR LEVEL FLOOD LIGHT AT ROW 12 CD HAS SEVERAL BULBS INOP.  RELAMPED EMERGENCY EXIT FLOOR LEVEL FLOOD LIGHT AT ROW 12 CD IAW AMM 33-51-11, OPS CHECK GOOD.   RELAMPED EMERGENCY EXIT FLOOR LEVEL FLOOD LIGHT AT ROW 12 CD IAW AMM 33-51-11, OPS CHECK GOOD. (CLOSED)
